TEVA Acetylcysteinum FLEGAMINA 600 mg contains the active substance acetylcysteine. The drug TEVA Acetylcysteinum has a thinning effect on mucus and facilitates its expectoration. Preparation for adults and adolescents over 14 years of age.
Composition of TEVA Acetylcysteinum FLEGAMINA 600 mg:
The active substance is acetylcysteine. One effervescent tablet contains 600 mg of acetylcysteine and excipients: anhydrous citric acid, sodium bicarbonate, adipic acid, povidone K-25, aspartame (E 951), lemon flavor (contains maltodextrin, sucrose, acacia (E 414), triacetin (E 1518 ), alpha-tocopherol (E 307)).
Action of TEVA Acetylcysteinum FLEGAMINA 600 mg:
Acetylcysteine, the active substance used in TEVA Acetylcysteinum FLEGAMINA 600 mg, dilutes persistent mucus in the respiratory tract. The drug TEVA Acetylcysteinum is indicated for use in bronchitis. The preparation is only for adolescents over 14 years of age and for adults.
TEVA Acetylcysteinum FLEGAMINA Application:
The medicinal product TEVA Acetylcysteinum FLEGAMINA 600 mg indicated for use in bronchitis, which is caused by a common cold accompanied by persistent airway secretions and reduced mucus transport. Medicine for adults and adolescents over 14 years of age.
Additional information TEVA FLEGAMINA Acetylcysteinum:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in pregnant women and breast-feeding mothers should consult a doctor, while the drug during this period is recommended to be used only when it is absolutely necessary. The drug contains sodium: one effervescent tablet contains 150 mg of sodium (7.65% of the maximum recommended daily sodium dose for adults), people who control the amount of sodium in the diet should exercise caution. The drug contains aspartame: 20 mg of aspartame (a source of phenylalanine) in one effervescent tablet, the drug may be harmful to patients with phenylketonuria. The drug contains sucrose: one effervescent tablet contains 17.5mg of sucrose.
Do not use in case of hypersensitivity to any component of the drug TEVA Acetylcysteinum. Do not use under 14 years of age.
Side effects of TEVA Acetylcysteinum FLEGAMINA 600 mg:
Some people may experience side effects when taking this medicine. If the following symptoms occur, stop using the medicine immediately and go to the hospital: severe skin reactions such as Stevens-Johnson syndrome and Lyell's syndrome, which may appear as a rash, swallowing or breathing problems, swelling of the lips, face, throat or tongue (rarely). Other side effects: uncommon - hypersensitivity reactions, headache, ringing in the ears (tinnitus), rapid heartbeat, vomiting, diarrhea, stomatitis, abdominal pain, nausea, allergic reactions: urticaria, itching, rash , swelling of the skin and mucosa, fever, low blood pressure; rarely - dyspnoea, bronchospasm (mainly in patients with hyperreactive bronchial system in bronchial asthma), heartburn; very rarely - hypersensitivity reactions up to shock, hemorrhage; not known - water buildup in the face (swelling of the face).
Dosage of TEVA Acetylcysteinum FLEGAMINA 600 mg effervescent tablets:
Use as directed by your doctor or as directed on the leaflet. Adolescents over 14 years of age, adults: one effervescent tablet daily. The tablet should be dissolved in a glass of water. The drug can be used with or without food. Do not use for more than 5 days. If there is no improvement after 5 days of use, consult a doctor.